# SDR ASAA2018111976888

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,123 hours, 6,339 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 19,121 hours, 6,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD RIGHT WINDOW HEAT LT ILLUMINATED. RESET WOULD NOT CLEAR. GROUNDED - YES. PER B737-900 FIM 30-41 TASK 801/812 FWD RH WHCU BIT SHOWS SENSOR FAULT. CHANGED SENSOR SWITCH POSITION. BIT FAULTS SENSOR AGAIN. CHECKED SENSOR PINS AT WHCU, BOTH POSITIONS OF SENSORS CHECK OPEN. SENSORS CHECK OPEN AT WINDOW. WINDOW RESISTANCE TAPS CORRECT FOR NEW WINDOW PER B737-900 AMM 56-11-11. 71505. REMOVED AND REPLACED FWD RH #2 WINDOW REF AMM 56-11-11-000-801 AND AMM 56-11-11-400-801. PERFORMED WINDOW HEAT SYSTEM OPS TEST PER AMM 30-41-00, OPS CKS GOOD.
